# SDR FDEA201004221297

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561211
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SHEAR TIE AT BS 950C BETWEEN STRINGERS 30 AND 29L.  CUT OUT SHEAR TIE 2.2500" X 4.1250" FROM BS 950C FRAME BETWEEN STRINGERS 30 AND 29L   IAW SRM, REV 102, 51-10-1 AND 53-10-4 FIG 12. FABRICATED SHEAR TIE REPAIR   DOUBLER USING 7075 -0, .080" X 7.2500" X 5.3750" IAW SRM 53-10-4 FIG 012. INSTALLED   REPAIR DOUBLER IAW SRM, REV 102, 53-10-4, FIG 12 AND 51-30-2.
